# SDR SWAA2023082483771

- Difficulty date: July 29, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL PLATE WORN AND CRACKED.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL PLATE; REF B737 AMM 53-31-31-400-802;[02] VERIFIED WORK STEPS ACCOMPLISHED.
